# SDR USAABA00001

- Difficulty date: June 20, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N670UW
- Make and model: Airbus A330-322
- Aircraft serial: 315
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 87232329V03
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 810 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

FLT 126 - EN ROUTE PHL-LGW, FL390, CRUISING AT 1.38 EPR, BOTH ENGINES INCREASED TO 1.61 EPR, THEN DOWN TO .95, THEN BACK TO 1.41.  THIS FLUCTUATION OCCURRED OVER A TIME SPAR OF ABOUT A MINUTE AN A HALF.  FLIGHT CONTINUED ON TO DESTINATION AND LANDED WITHOUT FURTHER INCIDENT.  DATA FROM THE FDR INDICATES THAT THE EPR WAS COMPENSATING FOR A FLUCTUATION IN AIRSPEED INFORMATION BEING PROVIDED.  MAINTENANCE REPLACED THE NR 1 AIR DATA MODULE.  (M)
